# SDR ASAA2019010827728

- Difficulty date: January 8, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 38,222 hours, 11,364 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442653
- Part serial: BECW3212
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 53,759 hours, 18,902 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE DID NOT IMMEDIATELY SHUT DOWN WHEN IN CUTOFF, NR 2 ENGINE FUEL VALVE REMAINED BRIGHT. GROUNDED - YES. REMOVED AND REPLACED HMU (NR 2 ENGINE), LEAK AND OPS CHECK GOOD. ENG START/STOPS NORMALLY.
